Open Access
Translator Disclaimer
March, 2003 Cosphere bundle reduction in contact geometry
Oanu Drăgulete , Liviu Ornea , Tudor S. Ratiu
J. Symplectic Geom. 1(4): 695-714 (March, 2003).

Abstract

We extend the theorems concerning the equivariant symplectic reduction of the cotangent bundle to contact geometry. The role of the cotangent bundle is tken by the cosphere bundle. We use Albert's method for reduction at zero and Willett's method for non-zero reduction.

Citation

Download Citation

Oanu Drăgulete . Liviu Ornea . Tudor S. Ratiu . "Cosphere bundle reduction in contact geometry." J. Symplectic Geom. 1 (4) 695 - 714, March, 2003.

Information

Published: March, 2003
First available in Project Euclid: 17 August 2004

zbMATH: 1208.53088
MathSciNet: MR2039161

Rights: Copyright © 2002 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.1 • No. 4 • March, 2003
Back to Top